# SDR SIMA20220219001

- Difficulty date: February 19, 2022
- Submitted: February 20, 2022
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 49,710 hours, 45,569 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S EMERGENCY FLASHLIGHT HOLDER BROKEN-C/A-RAR FA'S FWD EMERGENCY FLASHLIGHT ASSY IAW AMM 33-50-16. OPS CHECKED GOOD.
